# SDR 2022FA0000270

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: General aviation
- Aircraft: N177CP
- Make and model: Cessna 182T
- Aircraft serial: 18282338
- Aircraft time: 1,702 hours
- Engine: Lyc IO540AB1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: A13081
- Condition: Broken
- Part time: 100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

MAGNETO POINT FAILURE
